# SDR R61A2024072900342

- Difficulty date: July 12, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 41,283 hours, 31,323 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Angle
- Part number: 17066868001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO AFT LAV SPILL,CENTER FUSELAGE III AFT CARGO, SHEAR CLIP ON FRAME 83 BETWEEN STRINGERS 27R-28R CORRODED. REMOVED AND REPLACED CENTER FUSELAGE III AFT CARGO, SHEAR CLIP ON FRAME 83 BETWEEN STRINGERS 27R-28R REF EMB SRM 51-40-08
